# SDR SWIA20240110008

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 44,293 hours, 33,942 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WINDSHIELD OUTER PLY CRACKED DURING DESCENT. OUTER PLY IS SPIDER WEBBED. INNER PLY APPEARS FINE. (FLIGHT 4252 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27657409 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE LH WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD. "
